My doctor just started me on Lisinopril 10mg, as soon as I took it,I had a serious reaction to it, my face, and whole body was all swollen. did any one else have this tyoe of reaction to Lisinopril
or is it just me?
anon4(Friday, March 26 10 09:53 pm EDT)
My sister did!! we had to rush her to the ER and her doctor switched her to something else.
fatgirl(Friday, March 26 10 10:22 pm EDT)
I have been taking depakote for almost 6 months now.I gained almost 15 pounds,anyone else have this problem?
fatgirl(Friday, March 26 10 10:24 pm EDT)
I have been taking depakote for 6 months now.I gained almost 15 pounds.anyone else have the same problem
al3kf;(Friday, March 26 10 10:26 pm EDT)
fatgirl, this is one of the side effects of depakote.read the side effects.
mike(Friday, March 26 10 10:28 pm EDT)
I have been taking depakote for 10 years and I haven't noticed any problems with weight gaining.I think it all depends in your metabolism.
Tylenol(Saturday, March 27 10 07:21 pm EDT)
Does any one know where can I find Tylenol?
susie(Monday, March 29 10 12:04 am EDT)
Tylenol has been recalled. there are only store brands available.